Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Can allopathic medicine help me to lose weight ?

i m 24 years old,my hiegt is 5 5,m so healthy,i wanna lose my weight quickly with the aelopethic medicn, i already try every thing, tuff deiting exercise bt weight is nt losing,plz tell me any aelopethic mdicn which lose my weight very fast .i m female and yet unmarrid,my weight is 110 kg,m so much worri about my self,plz help me
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  1154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dietitian & Nutritionist 's  Response
T ORLISTAT 0-0-1 WHEN UR HAVING FOOD BUT IT WILL AID IN WTLOSS OF ONLY 4-5 KG


IF U HAVE TRIED EVERYTHING THEN U CAN TRY FOR BARIATIC SURGERY ITS BIT COSTLIER U CAN GET INFORMATION ABT IT AT AASTHA HEALTH CARE 25653322
Answered: Mon, 4 Apr 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear thanks for choosing health care magic.Your are very much obese and your BMI height to weight ratio is more then 35.Simple unplanned efforts will not give any results.Before starting any tablets for weight loss first visit your doctor and also look for some possible causes of this weight gain.Then after with help of your doctor only do all this things.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor